Certain problems in adaptive control
Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 787-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_4_a12,
author = {G. D. Penev and V. A. Yakubovich},
title = {Certain problems in adaptive control},
journal = {Doklady Akademii Nauk},
pages = {787--790},
year = {1971},
volume = {198},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a12/}
}
G. D. Penev; V. A. Yakubovich. Certain problems in adaptive control. Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 787-790. http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a12/